# SDR UIEA2020051801074

- Difficulty date: May 14, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,293 hours, 13,340 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225048344
- Part serial: 4495
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

WX RADAR TILT KNOB 2 DEGREES OFF FROM ACTUAL POSITION, KNOB SHOWS 7 ACTUAL IS 5 ETC.( REMOVED AND REPLACED PANEL EFIS CONTROL IAW AMM 34-43-02, OPS TEST OK IAW AMM 34-22-02. )
